IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Approximating homotopies by isotopies in Fréchet manifolds


Author: James E. West
Journal: Bull. Amer. Math. Soc. 75 (1969), 1254-1257
DOI: https://doi.org/10.1090/S0002-9904-1969-12381-5
MathSciNet review: 0248792
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 214041
  • 2. R. D. Anderson, Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75 (1969), 64-67. MR 238358
  • 3. R. D. Anderson and R. H. Bing, A complete, elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 230284
  • 4. R. D. Anderson and R. M. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. (to appear). MR 205212
  • 5. D. W. Henderson, Infinite-dimensional manifolds are open subsets of Hilbert space, Topology (to appear). MR 250342


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12381-5

American Mathematical Society